# SDR AALA202103249006

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CENTER FITTING RIGHT SIDE AT AFT GALLEY AREA. L= 5.860, W= 0.503, D= 0.063 INCHES. REPLACED CENTER FITTING RIGHT SIDE AT AFT GALLEY AREA PER SRM 51-72-11-911-001.
